BibTeX record: journals/amc/XenophontosO07

download as .bib file

@article{DBLP:journals/amc/XenophontosO07,
  author    = {Christos Xenophontos and
               Lisa Oberbroeckling},
  title     = {A numerical study on the finite element solution of singularly perturbed
               systems of reaction-diffusion problems.},
  journal   = {Applied Mathematics and Computation},
  year      = {2007},
  volume    = {187},
  number    = {2},
  pages     = {1351--1367},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.09.044},
  doi       = {10.1016/j.amc.2006.09.044},
  timestamp = {Wed, 03 Sep 2014 07:07:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/XenophontosO07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}